(I am a teen btw)
So I visited a dermatologist for some lotion, medications etc. to help reduce some skin bumpiness, she gave me some lotion samples and some prescribed medication samples (all topical). She told me to use it (the topical medicine) where ever I need on Monday, Wednesday, Friday, if it works out, use it on Saturdays and Sundays if I would like. Well this is my first week using it. I used it Monday and yesterday and I accidentally used it today out of habit! Now, some time later my skin by my cheeks feels irritated, kind of like a burning (mild) I totally freaked out until I realized I was supposed to wait to use it again tomorrow. Do you think it is just irritation? (I think my skin is also getting used to it because I actually noticed some redness and little acne where I used the medicine last night.)
Is this all? Am I just getting irritated and getting accustomed to it? Please any help is welcome! :)
I cannot confirm anything without examination but it sounds like irritant contact dermatitis. Irritant dermatitis, the most common type of contact dermatitis, involves inflammation resulting from contact with acids, alkaline materials such as soaps and detergents, cosmetics, or other chemicals.
Avoid using any lotions and creams over the face for the meantime. Wash your face with a mild cleanser with moisturizing properties like Cetaphil. Pat your face dry. Then apply a good hypoallergenic moisturizer over the area and see if this improves.If the symptoms still persist then you can apply mild steroid like dermacort.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.